Research ArticleOpen accessIn the abstractModification of the Ornstein Uhlenbeck Process to Incorporate the Influence of Speculation on Volatility in Financial MarketsHendrietha Joan Hendricks, Jacob Ongala, Dismas NtirampebaJournal of Mathematics and Statistics, Vol. 18, Issue 1 · 18 Jan 2022 · 7,178 accessesView PDFCite
177 results for “Exponential”
Set a search alertResearch ArticleOpen accessIn the abstractObservational Study of Wind Shear in Northeastern BrazilFernando R. Martins, André R. Gonçalves, Enio B. PereiraAmerican Journal of Engineering and Applied Sciences, Vol. 9, Issue 3 · 12 Mar 2016 · 8,219 accessesView PDFCite
Research ArticleOpen accessIn the abstractESTIMATING LOSS SEVERITY DISTRIBUTION: CONVOLUTION APPROACHRo J. PakJournal of Mathematics and Statistics, Vol. 10, Issue 2 · 2 May 2014 · 6,898 accessesView PDFCite
Research ArticleOpen accessIn the abstractA NEW FAMILY OF GENERALIZED GAMMA DISTRIBUTION AND ITS APPLICATIONSatsayamon Suksaengrakcharoen, Winai BodhisuwanJournal of Mathematics and Statistics, Vol. 10, Issue 2 · 9 Apr 2014 · 7,935 accessesView PDFCite
Research ArticleOpen accessIn the abstractDynamic Mathematical Modelling of Reaction Kinetics for Cyclodextrins Production from Different Starch Sources Using Bacillus macerans Cyclodextrin GlucanotransferaseSyahinaz Shahrazi, Suryani Saallah, Mohd Noriznan Mokhtar et al.American Journal of Biochemistry and Biotechnology, Vol. 9, Issue 2 · 20 Jun 2013 · 7,912 accessesView PDFCite
Research ArticleOpen accessIn the abstractComprehensive Investigation into the Exergy Values of Six Rice HusksYaning Zhang, A.E. Ghaly, Bingxi LiAmerican Journal of Engineering and Applied Sciences, Vol. 6, Issue 2 · 10 Jun 2013 · 7,601 accessesView PDFCite
Research ArticleOpen accessIn the abstractModeling Tourist Arrivals in Destination Countries: An Application to Australian TourismS. A.H. Shobeiri Nejad, Gurudeo Anand TularamJournal of Mathematics and Statistics, Vol. 6, Issue 4 · 31 Dec 2010 · 7,920 accessesView PDFCite
Research ArticleOpen accessIn the abstractTransient Solution to an infinite Server Queue with Varying Arrival and Departure RateA. A. El-SherbinyJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 7,980 accessesView PDFCite
Research ArticleOpen accessIn the abstractNumerical Solution of Fourth Order Linear Ordinary Differential Equations by Cubic Spline Collocation Tau MethodO.A. Taiwo, O.M. OgunlaranJournal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 6,987 accessesView PDFCite
Research ArticleOpen accessIn the abstractEffects of Tomato Geometries and Air Temperature on the Drying Behavior of Plum TomatoM.S. Brooks, N.H. Abou El-Hana, A.E. GhalyAmerican Journal of Applied Sciences, Vol. 5, Issue 10 · 31 Oct 2008 · 7,107 accessesView PDFCite